| Catalog Number |
TRF-560 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is submitted beyond 30-calendar days from allergan¿s receipt due to the exemption transition period.The event of capsular contracture baker grade iii is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Device evaluation: visual analysis of the returned device identified: yellow particles, wear abrasion weight to the spec.Cloudy was observed after autoclave disinfection process.Based on the device analysis the final assessment is no issues found related with the manufacturing process.Reason for reoperation reported as capsular contracture baker grade iii.
Event or Problem Description
Healthcare professional reported reason for left side removal as capsular contracture baker grade iii.Device has been explanted.